Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy gel
Jul 5, 2012

I don't really have a question, but maybe just a comment. I started getting neuropathy in my feet. Once i switched medication from Atripla to Prezista, Norvir, Isentress things started getting back to normal again.

I still do get flare-ups from time to time in my feet, burning and tingling, then it goes away for a while. My doctor along with a compounding pharmacy prescribed a topical gel that includes Gabapentin, ketamin, ketoprofen, doxipen, amyltriptiline.

this Gel has helped quite a bit when i have those flare-up, it its a little pricey since most insurance companies wont cover commpounded medications, but there is no way i can use capsacin.

Response from Dr. Henry

Thanks for posting-I had not heard of that-do you have information re the pharmacy used and what they call that preparation. A word of caution for readers-that combination has not been studied to my knowledge but given how serious the problem is of neuropathy for some patients it is good to hear about what is working for some patients out there! KH



Previous
tribuss and pregnancy
Next
atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement